# SDR GTIA2017090602167

- Difficulty date: September 6, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 22,765 hours, 10,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE REQ SERVICING .. SERVICES L2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00
